# SDR UALA2012031301653

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 45,351 hours, 11,776 cycles
- Engine: Pwa PW4056
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Hose
- Part number: AS4471060150
- Condition: Leaking
- Location: Water Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER PRESSURE ON ACFT, RTF.  CREW REPORTS UNUSUAL NOISE FROM AFT GALLEY FLOOR AREA.  FLEX LINE FROM COMPRESSOR WORN THRU.  CHECKED ALL SHUTOFF VALVES OPENED AND SERVICE VALVE IMPROPER POSITION FOR FLIGHT.  QUANTITY INDICATION IS FULL.  REPLACED WATER COMPRESSOR LINE, LEAK CHECK GOOD.  WATER PRESSURE GOOD.
